Alert archive / California / Wind Advisories in 2014
Wind Advisory 5, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Mar 10, 2014, 3:19 PM PDT. It took effect at Mar 11, 2014, 3:30 AM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 3:19 PM PDT (22:19 UTC)
- In effect from
- Mar 11, 2014, 3:30 AM PDT
- Expired
- Mar 12, 2014, 11:00 AM PDT
- In force
- 32 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
459 WWUS76 KSTO 102219 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 319 PM PDT MON MAR 10 2014 ...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR NORTHERN AND WESTERN PORTIONS OF SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY... .HIGH PRESSURE RE-DEVELOPS OVER NORCAL. THIS WILL ENHANCE THE NORTHERLY PRESSURE GRADIENT BY TUESDAY MORNING AND CONTINUES INTO THE EVENING. STRONGEST NORTH WINDS ARE EXPECTED TO DEVELOP IN THE NORTHERN SACRAMENTO VALLEY AND ALSO ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY. THE PRESSURE GRADIENT WILL BEGIN TO RELAX TUESDAY NIGHT ALLOWING WINDS TO LESSEN. CAZ015>018-064-111100- /O.NEW.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 319 PM PDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY. * WINDS: NORTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * TIMING: WINDS WILL BEGIN TO STRENGTHEN EARLY TUESDAY MORNING AND REACH ADVISORY CRITERIA AROUND 9 AM. BREEZY TO STRONG WINDS WILL CONTINUE INTO THE EVENING. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS, ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
9 follow-up statements
130 WWUS76 KSTO 102236 AAA NPWSTO URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SACRAMENTO CA 336 PM PDT MON MAR 10 2014 ...AMENDED WIND GUSTS... ...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR NORTHERN AND WESTERN PORTIONS OF SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY... .HIGH PRESSURE RE-DEVELOPS OVER NORCAL. THIS WILL ENHANCE THE NORTHERLY PRESSURE GRADIENT BY TUESDAY MORNING AND CONTINUES INTO THE EVENING. STRONGEST NORTH WINDS ARE EXPECTED TO DEVELOP IN THE NORTHERN SACRAMENTO VALLEY AND ALSO ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY INCLUDING SOUTHERN LAKE COUNTY. THE PRESSURE GRADIENT WILL BEGIN TO RELAX TUESDAY NIGHT ALLOWING WINDS TO LESSEN. CAZ015>018-064-111100- /O.CON.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 336 PM PDT MON MAR 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY... * WINDS: NORTH 15 TO 30 MPH WITH GUSTS BETWEEN 30 TO 40 MPH. * TIMING: WINDS WILL BEGIN TO STRENGTHEN EARLY TUESDAY MORNING AND REACH ADVISORY CRITERIA AROUND 9 AM. BREEZY TO STRONG WINDS WILL CONTINUE INTO THE EVENING. * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...LAKEPORT. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS... ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
592
WWUS76 KSTO 110437
NPWSTO
URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
937 PM PDT MON MAR 10 2014
...WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY FOR THE SACRAMENTO
VALLEY...DELTA AND SOUTHERN LAKE COUNTY...
.SURFACE HIGH PRESSURE BUILDING OVER OREGON WILL GENERATE BREEZY
TO WINDY CONDITIONS BY TUESDAY MORNING. STRONGEST NORTH WINDS ARE
EXPECTED TO DEVELOP IN THE NORTHERN SACRAMENTO VALLEY AND ALSO
ALONG THE WESTERN SIDE OF THE SACRAMENTO VALLEY INCLUDING SOUTHERN
LAKE COUNTY AND THE DELTA. THE WINDS WILL DECREASE DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.
CAZ015>018-064-111245-
/O.CON.KSTO.WI.Y.0005.140311T1600Z-140312T0300Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT
937 PM PDT MON MAR 10 2014
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT
TUESDAY...
* WINDS: NORTH 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST
WINDS ARE EXPECTED ON THE WEST SIDE OF THE VALLEY AND IN THE
DELTA.
* TIMING: WINDS WILL BEGIN TO STRENGTHEN OVERNIGHT AND EARLY
TUESDAY MORNING AND REACH ADVISORY CRITERIA BETWEEN 9 AM AND 11 AM.
BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS
BEFORE SUBSIDING.
* LOCATIONS INCLUDE: REDDING...CHICO...LAKEPORT...SACRAMENTO...
FAIRFIELD.
* IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY
CONDITIONS... ESPECIALLY IF IN HIGH PROFILE VEHICLES. BE AWARE
THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE
OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE
EXPECTED AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION. TIE DOWN LOOSE OBJECTS.
&&
INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO
$$497 WWUS76 KSTO 111030 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT TUE MAR 11 2014 CAZ015>018-064-112300- /O.EXT.KSTO.WI.Y.0005.140311T1030Z-140312T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO...LAKEPORT 330 AM PDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. STRONGEST WINDS ARE EXPECTED ON THE WEST SIDE OF THE VALLEY AND ACROSS SOUTHERN LAKE COUNTY. * TIMING: BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * LOCATIONS INCLUDE: REDDING...CHICO...LAKEPORT...SACRAMENTO... FAIRFIELD. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
240 WWUS76 KSTO 111751 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1051 AM PDT TUE MAR 11 2014 CAZ064-121200- /O.EXT.KSTO.WI.Y.0005.000000T0000Z-140312T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEPORT 1051 AM PDT TUE MAR 11 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WINDS: NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. LOCALLY STRONGER GUSTS NEAR RIDGE TOPS. * TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO EARLY WEDNESDAY MORNING WINDS WILL BECOME MORE EASTERLY WITH STRONGEST WINDS ABOVE 2000 FT. * LOCATIONS INCLUDE: LAKEPORT. COBB MOUNTAIN. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 30 MPH ARE EXPECTED AND OR WIND GUSTS AT 40 MPH OR HIGHER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015>018-120300- /O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO 1051 AM PDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS BEFORE SUBSIDING. * LOCATIONS INCLUDE: SACRAMENTO...VACAVILLE...CHICO...REDDING. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED AND OR WIND GUSTS TO 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
292 WWUS76 KSTO 120309 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 809 PM PDT TUE MAR 11 2014 CAZ015>018-120415- /O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO 809 PM PDT TUE MAR 11 2014 ...WIND ADVISORY HAS EXPIRED FOR THE SACRAMENTO VALLEY AND DELTA... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DECREASED THIS EVENING OVER THE INTERIOR VALLEY AND DELTA AREA THEREFORE THE WIND ADVISORY IS NO LONGER IN EFFECT. LOCAL GUSTY WINDS WILL CONTINUE OVERNIGHT FOR THE FAR WESTERN VALLEY AND IN THE DELTA. $$ CAZ064-121200- /O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEPORT 809 PM PDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY FOR SOUTHERN LAKE COUNTY... A WIND ADVISORY ABOVE 1000 FEET REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS: AREAS OF NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. LOCALLY STRONGER GUSTS NEAR RIDGE TOPS. * TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO EARLY WEDNESDAY MORNING WINDS WILL BECOME MORE EASTERLY WITH STRONGEST WINDS ABOVE 2000 FT. * LOCATIONS INCLUDE: LAKEPORT. COBB MOUNTAIN. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 30 MPH ARE EXPECTED AND OR WIND GUSTS AT 40 MPH OR HIGHER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
049 WWUS76 KSTO 120706 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1206 AM PDT WED MAR 12 2014 CAZ069-121800- /O.EXB.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 1206 AM PDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT WEDNESDAY. * WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH. * TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-121500- /O.EXT.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEPORT 1206 AM PDT WED MAR 12 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT WEDNESDAY ABOVE 1000 FEET... * WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE INTO THE EARLY EVENING HOURS FOR ALL ELEVATIONS. TONIGHT INTO EARLY WEDNESDAY MORNING WINDS WILL BECOME MORE EASTERLY WITH STRONGEST WINDS ABOVE 2000 FT. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
951 WWUS76 KSTO 121113 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 413 AM PDT WED MAR 12 2014 CAZ069-121800- /O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 413 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH. * TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ064-121500- /O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEPORT 413 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING ABOVE 1000 FEET... * WINDS: NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: BREEZY TO WINDY NORTHEAST CONDITIONS WILL CONTINUE THIS MORNING. WINDS WILL BEGIN TO SLACKEN BY MID MORNING. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
390 WWUS76 KSTO 121503 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 803 AM PDT WED MAR 12 2014 CAZ064-121615- /O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T1500Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEPORT 803 AM PDT WED MAR 12 2014 ...WIND ADVISORY HAS EXPIRED... NORTHEAST WINDS HAVE DECREASED TO 10 TO 25 MPH WITH GUSTS TO AROUND 35 MPH AND SHOULD CONTINUE TO DECREASE THIS MORNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ069-121800- /O.CON.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 803 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WINDS: EAST 25 TO 40 MPH WITH GUSTS 55 TO 70 MPH. * TIMING: BREEZY TO WINDY NORTHEAST TO EAST CONDITIONS WILL CONTINUE INTO THE LATE MORNING HOURS FOR ALL ELEVATIONS. * IMPACTS: DRIVING CAN BE DIFFICULT IN BREEZY TO WINDY CONDITIONS. ESPECIALLY IF IN SMALL CARS AND HIGH PROFILE VEHICLES. BE AWARE THAT TREE LIMBS AND BRANCHES COULD FALL AND SECURE ANY LOOSE OBJECTS IN YOUR YARD. LOCAL POWER OUTAGES MAY BE POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TIE DOWN LOOSE OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
559 WWUS76 KSTO 121805 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1105 AM PDT WED MAR 12 2014 CAZ069-121915- /O.EXP.KSTO.WI.Y.0005.000000T0000Z-140312T1800Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 1105 AM PDT WED MAR 12 2014 ...WIND ADVISORY HAS EXPIRED... NORTHEAST TO EAST WINDS ARE GRADUALLY DECREASING LATE THIS MORNING AND WILL CONTINUE TO DECREASE THIS AFTERNOON. NORTHEAST TO EAST WINDS OF 15 TO 30 MPH WITH LOCAL GUSTS TO AROUND 45 MPH ARE EXPECTED INTO EARLY AFTERNOON. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 9:57 AM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Mar 10, 9:57 AM PDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 957 AM PDT Mon Mar 10 2014 .Synopsis... Showers tapering off across NorCal this morning as frontal system moves south and east of the area. High pressure will bring a return of dry weather along with milder temperatures for the rest of the week. Breezy northerly winds are likely Tuesday. && .Discussion... Latest satellite and radar imagery indicates that the main rainband is almost out of our CWA. The back edge is a SW-NE line from about Sonora to Upper Blue Lake and continues to move southeastward. Estimated rain totals from this system have generally ranged from a few hundredths of an inch in the Northern San Joaquin valley up to 0.75" in parts of the Northern Sacramento Valley. There are a few observation stations reporting a little over an inch in the Chico area. Cal Trans reported that there has been an estimated 2-5 inches of snow near the passes this morning, but most of the activity is ending. Subsidence and strong mid-level cold advection increase across the region later today leading to clearing skies. Daytime highs later this afternoon will warm into the upper 60s to low 70s across the valley with higher elevations in the mid 40s to mid 60s. Northerly surface pressure gradients will also increase later today into Tuesday allowing breezy north winds to develop. Pressure gradients and winds relax on Wednesday as high pressure builds across the region allowing valley temperatures to climb well into the 70s. && .Extended Discussion (Friday through Monday) High pressure will dominate northern California through the extended period, bringing a gradual warming trend with continued dry weather. A dry cold front will skirt northeastern California early Monday which bring some breezy north to northeast winds next Monday into Monday night. The timing and strength of the passing front will determine the strength of the post-frontal winds. The ridge could hold on and deflect the front farther to north, and then winds wouldn't be much of a concern here...we shall see. Look for high temperatures in the 70s across the Central Valley through late this week under mostly clear skies, with 50s to lower 70s over the mountains. By next weekend, we could be looking at this year's first widespread 80 degree readings across the Valley. JClapp && .Aviation... Lingering MVFR/IFR conditions over Sierra this morning for mountains near and south of Blue Canyon/Lake Tahoe region. Although conditions will quickly improve as the front moves quickly southeastward and clouds scatter out. Valley conditions are widespread VFR now that the front has passed. Winds will transition more northerly later this morning behind the front and increasing to 10-20 kt this afternoon with gusts 30-35 kt tonight down western side of Valley and adjacent Coastal Range. JClapp/JBB && .STO Watches/Warnings/Advisories... None. &&
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.